Algebra & Number Theory

Poincaré–Birkhoff–Witt deformations of smash product algebras from Hopf actions on Koszul algebras

Chelsea Walton and Sarah Witherspoon

Full-text: Open access

Abstract

Let H be a Hopf algebra and let B be a Koszul H-module algebra. We provide necessary and sufficient conditions for a filtered algebra to be a Poincaré–Birkhoff–Witt (PBW) deformation of the smash product algebra B#H. Many examples of these deformations are given.

Article information

Source
Algebra Number Theory, Volume 8, Number 7 (2014), 1701-1731.

Dates
Received: 18 December 2013
Revised: 30 June 2014
Accepted: 29 July 2014
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.ant/1513730272

Digital Object Identifier
doi:10.2140/ant.2014.8.1701

Mathematical Reviews number (MathSciNet)
MR3272279

Zentralblatt MATH identifier
1334.16032

Subjects
Primary: 16S80: Deformations of rings [See also 13D10, 14D15]
Secondary: 16E40: (Co)homology of rings and algebras (e.g. Hochschild, cyclic, dihedral, etc.) 16S37: Quadratic and Koszul algebras 16S40: Smash products of general Hopf actions [See also 16T05]

Keywords
Hopf algebra Koszul algebra PBW deformation smash product algebra

Citation

Walton, Chelsea; Witherspoon, Sarah. Poincaré–Birkhoff–Witt deformations of smash product algebras from Hopf actions on Koszul algebras. Algebra Number Theory 8 (2014), no. 7, 1701--1731. doi:10.2140/ant.2014.8.1701. https://projecteuclid.org/euclid.ant/1513730272


Export citation

References

  • R. Berger and R. Taillefer, “Poincaré–Birkhoff–Witt deformations of Calabi–Yau algebras”, J. Noncommut. Geom. 1:2 (2007), 241–270.
  • A. Braverman and D. Gaitsgory, “Poincaré–Birkhoff–Witt theorem for quadratic algebras of Koszul type”, J. Algebra 181:2 (1996), 315–328.
  • K. A. Brown and K. R. Goodearl, Lectures on algebraic quantum groups, Birkhäuser, Basel, 2002.
  • K. Chan, E. Kirkman, C. Walton, and J. Zhang, Examples of actions of semisimple Hopf algebras on Artin–Schelter regular algebras, 2012. Private communication.
  • W. Crawley-Boevey and M. P. Holland, “Noncommutative deformations of Kleinian singularities”, Duke Math. J. 92:3 (1998), 605–635.
  • F. Ding and A. Tsymbaliuk, “Representations of infinitesimal Cherednik algebras”, Represent. Theory 17 (2013), 557–583.
  • V. G. Drinfeld, “Degenerate affine Hecke algebras and Yangians”, Funktsional. Anal. i Prilozhen. 20:1 (1986), 69–70. In Russian; translated in Funct. Anal. Appl. 20:1 (1986), 58–60.
  • P. Etingof and V. Ginzburg, “Symplectic reflection algebras, Calogero–Moser space, and deformed Harish–Chandra homomorphism”, Invent. Math. 147:2 (2002), 243–348.
  • P. Etingof, W. L. Gan, and V. Ginzburg, “Continuous Hecke algebras”, Transform. Groups 10:3-4 (2005), 423–447.
  • W. L. Gan and A. Khare, “Quantized symplectic oscillator algebras of rank one”, J. Algebra 310:2 (2007), 671–707.
  • M. Gerstenhaber, “On the deformation of rings and algebras”, Ann. of Math. $(2)$ 79 (1964), 59–103.
  • J. A. Guccione and J. J. Guccione, “Hochschild (co)homology of Hopf crossed products”, $K$-Theory 25:2 (2002), 139–169.
  • G. I. Kac and V. G. Paljutkin, “Finite ring groups”, Trudy Moskov. Mat. Obšč. 15 (1966), 224–261. In Russian; translated in Trans. Moscow Math. Soc. 15 (1966), 251–294.
  • Y. Kashina, “Classification of semisimple Hopf algebras of dimension 16”, J. Algebra 232:2 (2000), 617–663.
  • C. Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer, New York, 1995.
  • A. Khare, “Drinfeld–Hecke algebras over cocommutative algebras”, preprint, 2007.
  • V. Levandovskyy and A. V. Shepler, “Quantum Drinfeld Hecke algebras”, Canad. J. Math. 66:4 (2014), 874–901.
  • I. Losev and A. Tsymbaliuk, “Infinitesimal Cherednik algebras as $W$-algebras”, Transform. Groups 19:2 (2014), 495–526.
  • G. Lusztig, “Affine Hecke algebras and their graded version”, J. Amer. Math. Soc. 2:3 (1989), 599–635.
  • A. Masuoka, “Semisimple Hopf algebras of dimension $6,8$”, Israel J. Math. 92:1-3 (1995), 361–373.
  • J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Graduate Studies in Mathematics 30, Amer. Math. Soc., Providence, RI, 2001.
  • S. Montgomery, Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics 82, Amer. Math. Soc., Providence, RI, 1993.
  • D. Naidu and S. Witherspoon, “Hochshild cohomology and quantum Drinfeld Hecke algebras”, preprint, 2014.
  • C. Negron, “Spectral sequences for the cohomology rings of a smash product”, preprint, 2014.
  • E. Norton, “Symplectic reflection algebras in positive characteristic as Ore extensions”, Preprint, 2013.
  • A. Polishchuk and L. Positselski, Quadratic algebras, University Lecture Series 37, Amer. Math. Soc., Providence, RI, 2005.
  • D. E. Radford, Hopf algebras, Series on Knots and Everything 49, World Scientific, Hackensack, NJ, 2012.
  • A. Ram and A. V. Shepler, “Classification of graded Hecke algebras for complex reflection groups”, Comment. Math. Helv. 78:2 (2003), 308–334.
  • A. V. Shepler and S. Witherspoon, “Drinfeld orbifold algebras”, Pacific J. Math. 259:1 (2012), 161–193.
  • A. V. Shepler and S. Witherspoon, “A Poincaré–Birkoff–Witt theorem for quadratic algebras with group actions”, preprint, 2012. To appear in Trans. Amer. Math. Soc.
  • P. Shroff, “Quantum Drinfeld orbifold algebras”, preprint, 2014.
  • A. Tikaradze, “Center of infinitesimal Cherednik algebras of ${\mathfrak{gl}}\sb n$”, Represent. Theory 14 (2010), 1–8.
  • A. Tikaradze and A. Khare, “Center and representations of infinitesimal Hecke algebras of $\mathfrak{sl}\sb 2$”, Comm. Algebra 38:2 (2010), 405–439.
  • A. Tsymbaliuk, “Infinitesimal Hecke algebras of $\mathfrak{so}_n$”, preprint, 2014. http://msp.org/idx/arx/1306.1514arXiv 1306.1514
  • C. A. Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press, 1994.
  • Q. S. Wu and C. Zhu, “Poincaré–Birkhoff–Witt deformation of Koszul Calabi–Yau algebras”, Algebr. Represent. Theory 16:2 (2013), 405–420.